Content deleted Content added
m →References: task, replaced: journal=Annals of Mathematics. Second Series → journal=Annals of Mathematics |series=Second Series using AWB |
Citation bot (talk | contribs) Added s2cid. | Use this bot. Report bugs. | Suggested by Abductive | Category:Computability theory | #UCB_Category 16/100 |
||
Line 4:
==References==
* {{Citation | last1=Friedberg | first1=Richard M. | title=Three theorems on recursive enumeration. I. Decomposition. II. Maximal set. III. Enumeration without duplication |mr=0109125 | year=1958 | journal=The Journal of Symbolic Logic | volume=23 | pages=309–316 | doi=10.2307/2964290 | issue=3 | publisher=Association for Symbolic Logic | jstor=2964290| s2cid=25834814 }}
* {{Citation | last1=Myhill | first1=John | title=Solution of a problem of Tarski |mr=0075894 | year=1956 | journal=The Journal of Symbolic Logic | volume=21 | pages=49–51 | doi=10.2307/2268485 | issue=1 | publisher=Association for Symbolic Logic | jstor=2268485| s2cid=19695459 }}
* H. Rogers, Jr., 1967. ''The Theory of Recursive Functions and Effective Computability'', second edition 1987, MIT Press. {{isbn|0-262-68052-1}} (paperback), {{isbn|0-07-053522-1}}.
* {{Citation | last1=Soare | first1=Robert I. | title=Automorphisms of the lattice of recursively enumerable sets. I. Maximal sets | doi=10.2307/1970842 |mr=0360235 | year=1974 | journal=[[Annals of Mathematics]] |series=Second Series | volume=100 | pages=80–120 | issue=1 | publisher=Annals of Mathematics | jstor=1970842}}
|